Thanks for the query.
If you have recently developed these areas of hyperpigmentation, it could be due to the side effect of the medications that you are on.
The other cause could be a fungal infection that has remained asymptomatic.
It is recommended that you consult a dermatologist for an examination and specific investigations to rule out tinea infections.
Sometimes even vitamin deficiencies or nutrient deficiencies can cause hyperpigmentation.
Once the diagnosis is made, we can treat it specifically. You might also need to check your hormonal levels to rule out cushing's disease which causes hyperpigmentation.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.